# SDR 05FDEA02499

- Difficulty date: August 17, 2005
- Submitted: August 24, 2005
- Operation: Air carrier
- Aircraft: N483FE
- Make and model: Boeing 727227
- Aircraft serial: 21465
- Aircraft time: 40,249 hours, 26,998 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Damaged
- Location: Upper Lobe
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE, UPPER LOBE, STA 680 STR 2L, STRINGER CLIP DAMAGED.  REPLACED STRINGER CLIP AT BS 680, STR 2L PER SRM 51-30-2.
